MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC. PRECISION XCEED PRO; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC. PRECISION XCEED PRO; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 70900-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been requested back for investigation.A follow- up report will be submitted once additional information is obtained.Note: the meter is designed to report readings of 20 mg/dl to 500 mg/dl.It should be noted that this meter does not give numeric values for readings higher than 500 mg/dl or lower than 20 mg/dl.A "hi" display message indicates a reading higher than 500 mg/dl and a "lo" display message indicates a reading lower than 20 mg/dl.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
Customer reported receiving erratic readings on their adc blood glucose meter within 10 minutes.Results of "hi" ( >500 mg/dl) and "lo" ( <20 mg/dl) were plotted on the parkes error grid.The results fell into the "d" zone showing the difference in values to be clinically significant.There was no report of death, serious injury or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The reported product's were returned and investigated.The complaint was not confirmed and no new issues were observed.All results were within range specification and no errors were observed during control solution testing.(meter serial number) was incorrectly documented in the initial mdr 30 day report.Meter serial number has been updated.
 
Event or Problem Description

Brand Name
PRECISION XCEED PRO
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC.
1360 south loop road
alameda CA 94502 7001
MDR Report Key7031974
Report Number2954323-2017-07874
Device Sequence Number126836
Product Code NBW
UDI-Device Identifier00093815709329
UDI-Public(01)00093815709329(17)20180831(10)4C785H
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K080960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number70900-01
Device Catalogue Number70932
Device Lot Number4C785H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2017
Initial Date Received by Manufacturer 10/26/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1